# SDR ASAA2025092861174

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 51,972 hours, 15,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048401
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE R2 DOOR LOOSE. GROUNDED - YES. REMOVED AND REPLACED R2 DOOR EMERGENCY EXIT SIGN REF AMM 33-51-01. OPS CHECK GOOD.
